Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. I just want to say to all the people who suffer from acne, minocycline pills are the best. They rule! I have tried many different products, to treat my problem, but with no result. Then I have discovered minocycline. Is there anybody else with minocycline acne success story?

Loading...


Hi. I have tried minocycline pills. I had acne on my face, back and shoulders for many years. I was recommended with minocycline pills. It is a great acne therapy. Minocycline pills kill the acne bacteria and have an anti-inflammatory effect. The redness of my face has gone. No more swelling and tenderness, no more pimples with minocycline. The best part is the side effects of minocycline are minor. I also use topical acne cream together with minocycline pills. Is this a success story or what?!
Reply

Loading...

Minocycline is a disaster. I took the drug because of acne for actually a few years, and it gave me arthritis, a horrible itchy rash all over my legs, and has caused tooth discoloration. although these aren't the results that occur in every case, certainly, it's something to watch out for. there are other ways to treat acne! For adult acne treatment try benzoyl peroxide 3%, for instance, or something else, but stay away from this sh*t, it can mess you up permanently.

Reply

Loading...

Minocycline only causes tooth discoloration in patients who's teeth and bones have not fully developed. After age 14, teeth and bones should be fully developed. If not, some rare condition may exist. Arthritis is determinatively NEVER caused by minocycline. The product has mild anti-inflammitory properties. It eases arthritis.

Preston Mitchell MD
Reply

Loading...

hello,
I've dealt with acne all my life (I'm 37) and you sure do have to be careful what advice you follow. I've found investigation helpful, especially since I'm dealing with my face. I figure, I've been living with this problem for so long now, plus I'm older, I'm going to figure it out on good, solid advice.
- keep my hands clean (I touch my face alot)
- stop using soaps on the face
- talked to my doctor/specialist
all the best :-D
Reply

Loading...

Ten years ago my dermatologist prescribed me Minocycline for my acne (I was 15). A year or so later I developed 'Drug induced lupus erythematosis' because of the drug Minocycline. It was horrible. I spent the last two years of high school in chronic pain. I couldn't shower or use the rest room alone... It was just horrific... After months of doctor visits and gallons of blood (not really, but it seemed like it) being drawn they realized what was wrong and I stopped taking the pill (minocycline) and recovered almost as good as new. Other than joint stiffness now and then.

Just recently (within the last year) my husband and I encountered several failed pregnancies. The underlining cause was drug induced lupus because of the prescription, Minocycline. The lupus causes my blood to clot, which kills the fetus.

The blood clotting is the result of antiphospholipid syndrome, which I have because of the lupus.

On the reasearch I have done (which is limited to googles search engene) I have read of others contracting lupus as a result of the drug, but nothing about lost pregnancies. I need to do more digging...

But as far as my doctor just giving me some random cause for my lost pregnancies, this is SOOO not the case. I have had 3 different doctors say "yes you do have antiphospholipids in your blood" and with blood thinners you may be able to carry a pregnancy to term.
Reply

Loading...

I took minocycline for about two years. It did help clear up my face a bit but never did much for the severe acne cysts that I had on my back, shoulders and chest.
Reply

Loading...

i just took my first 50mg pill today. How long do you think it will take for me to see results for the people who had succes with this product?
Reply

Loading...

I have been on minocycline for 2 weeks along with differin gel at night... i have already noticed my face is less red and acne is going away. I also suffer from Crohn's disease and have not noticed anything different since taking this new medication.
Reply

Loading...

Yup! My acne is totally gone thanks to this pill. For the user who asked how long it takes to see results, it's fairly quick, and took me about 2 months for it to totally be gone! The first few weeks some doctors will recommend taking 3 pills instead of 2 a day to help it get into your system quicker. Good luck!
Reply

Loading...

ive been taking this for three weeks but have noticed my skin is very dry and the pimples have got worse i have ared rash developed all across my chin and jawline not sure whether i should stop or does it get worse before it gets better my doc told me it wouldnt
Reply

Loading...

I have had pretty bad acne/scars since i was 12 and im now 20. just started taking this(have tried Alot) and it Works! I am much happier with my face! And ive only been on it for 6 weeks.
Reply

Loading...

I am thirty years old and never had ance until a few years ago. It has been a living hell. Nothing worked, Pro Active just made it worse, as I have sensitive skin. My sking would react adversily with anything I tried that was topical, or it would not react at all causing the acne to just NEVER go away. I got to the point where I hated myself, I have four daughters and I didnt want them seeing me loose this battle. I went to see the dermatologist, and she did injections of a cortisone mixture into each cystic pore I had present on my face, and then I was prescribed minocycline. WHAT A DIFFERENCE!!!! The side effects are mild, if any. I know some people have adverse effects from the meds, but its just like my adverse effects with topical items. This is definately not for everyone, but it was for me. I am so happy.
Reply

Loading...

ive noticed the same thing; my skin seems like its getting worse. ive only been on one pill a day for three weeks with epidou gell at night. any tips to help this?
Reply

Loading...

I think that you might want to try a different pill if your skin is indeed getting worse. Have ou talked to your doctor about alternatives? I think that might be a good idea. Let me know!
Reply

Loading...